MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION 02.07.0684L REVISION FIXED TIBIAL TRAY CEMENTED SIZE 4 L; KNEE REVISION FIXED TIBIAL TRAY CEMENTED

MEDACTA INTERNATIONAL SA GMK-REVISION 02.07.0684L REVISION FIXED TIBIAL TRAY CEMENTED SIZE 4 L; KNEE REVISION FIXED TIBIAL TRAY CEMENTED
Model Number 02.07.0684L
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 02/20/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 21-feb-2023.Lot: 1905611: (b)(4) items manufactured and released on 18-dec-2019.Expiration date: 2024-12-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.
 
Event or Problem Description
At about 2 years and 9 months after the previous revision surgeries, the patient came in reporting pain due to a loose tibia and the cause is unknown.The surgeon revised successfully the tibia and insert.This is the 4th revision surgery for this patient.The first one was performed due to laxity caused by a fall and the insert was revised.The second revision surgery was performed due to instability (revised the insert and tibial tray).The third revision surgery was performed due to a loose tibial tray caused by a trauma (revision of insert and tibial tray).

Brand Name
GMK-REVISION 02.07.0684L REVISION FIXED TIBIAL TRAY CEMENTED SIZE 4 L
Common Device Name
KNEE REVISION FIXED TIBIAL TRAY CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16589561
Report Number3005180920-2023-00158
Device Sequence Number5088761
Product Code JWH
UDI-Device Identifier07630030819384
UDI-Public07630030819384
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K123721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/07/2024
Device Model Number02.07.0684L
Device Catalogue Number02.07.0684L
Device Lot Number1905611
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2023
Initial Report FDA Received Date03/22/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/18/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexMale
Patient Weight102 KG